Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Porous Media
IF: 1.752 5-Year IF: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Print: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v10.i5.20
pages 435-442

Instability of Slip Flow in a Channel Occupied by a Hyperporous Medium

A. A. Avramenko
Institute of Engineering Thermophysics, National Academy of Sciences of Ukraine, Kiev, Ukraine
Andrey V Kuznetsov
Department of Mechanical and Aerospace Engineering, North Carolina State University, Campus Box 7910, Raleigh, NC 27695-7910, USA
D A Nield
University of Auckland Auckland, New Zealand

ABSTRACT

Stability of a slip flow in a channel occupied by a hyperporous medium saturated by a rarefied gas is investigated. The evolution equation for analyzing the effect of three-dimensional disturbances on this flow is obtained. Numerical analyses for two-dimensional and three-dimensional disturbances are carried out using the collocation method. The dependence of the critical Reynolds number on porosity and parameter σ (dependent on the Knudsen number) is investigated. Squire's theorem for the case of two-dimensional shear flows in a Navier-Stokes fluid, which states that two-dimensional disturbances are more critical for instability than three-dimensional disturbances, is extended to the case of this flow.


Articles with similar content:

INSTABILITY OF POISEUILLE FLOW IN A CHANNEL FILLED WITH MULTILAYER POROUS MEDIA
Journal of Porous Media, Vol.18, 2015, issue 2
Haiyan Lei, Qi Li, Chuanshan Dai
STABILITY OF COUPLE STRESS FLUID FLOW THROUGH A HORIZONTAL POROUS LAYER
Journal of Porous Media, Vol.19, 2016, issue 5
I. S. Shivakumara, Chiu-On Ng, B. M. Shankar
A GENERALIZED MODEL FOR FLOW THROUGH TIGHT POROUS MEDIA WITH KLINKENBERG'S EFFECT
First Thermal and Fluids Engineering Summer Conference, Vol.19, 2015, issue
Ya-Ling He, Q. Kang, Li Chen, Wen-Quan Tao, H.S. Viswanathan
NUMERICAL INVESTIGATIONS OF STABILITY OF STRATIFIED VISCOELASTIC WALTERS' (MODEL B') FLUID/PLASMA IN THE PRESENCE OF QUANTUM PHYSICS SATURATING A POROUS MEDIUM
Journal of Porous Media, Vol.17, 2014, issue 2
Veena Sharma, Radhe Shyam, Sudrshna Sharma
AXISYMMETRIC AND ASYMMETRIC INSTABILITIES OF A NON-NEWTONIAN LIQUID JET MOVING IN AN INVISCID STREAMING GAS THROUGH POROUS MEDIA
Journal of Porous Media, Vol.19, 2016, issue 9
F. M. F. Elsabaa, G. M. Moatimid, Mohamed El-Sayed, M. F. E. Amer